# SDR UIEA2024071400670

- Difficulty date: July 14, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 91,676 hours, 15,397 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Pressure Loss
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

ENG 1 IFSD (OIL QTY & PRESSURE LOSS).  R & R #1 ENG PER WO 133424. C/W ENG IDLE RUN IAW AMM 71-00-00, OPS CHECK GOOD. NO FAULTS OR LEAKS.
